Sort By:  

no good

Aug 01, 2010 - 0 comments

Dear Universe,

What is up with this super sensitive, princess and the pea, infernally intense, "tactile allodynia" or whatever?

I was not aware there was an actual name for it. (was literally calling it: that" princess and the pea thingie" my body likes to torture me with)   While I am glad that I now know it is symptomatic of my back injury, I am quite unhappy that you chose to include it in the laundry list of symptoms you sent me.

"tactile alladynia" or however you spell it, seems like a rather inconsistently innocuous word to describe it.  Especially when one takes into account the pervasiveness of its nature.

WTF universe?  I cant even wear regular pants anymore!  I can't get away with thin elastic waistbands, and yoga apparel every day.  Plus, I went through 3 freaking different mattresses AND one of those annoying foam toppers!  And now I find out none of it will make a difference anyway!

That makes me so angry.  I am afraid to even let myself think about it too much today.  Because my body feels trampled by Spanish Bulls, and I already had to change my pants to uglyier looser fitting ones because of this horrendous hyper-sensitivity all over.  So I will have to say goodbye for now Universe..........

I am trying to keep in mind right now, that whatever my path hurtling forward through time is, my body will have the experiences it needs to be prepared for my Dharma.

But I am afraid, dear universe, to tell you that Like Arjuna, I doubt my strength to carry out my mission, so I will put it on "paper" here, and send it out into internet-land with hopes it will help.

I hope you send me some guidance soon :)  And thankyou for all that you have put into my life, and the wisdom and experience I know it will teach me  :D

I Love You,
~Me

CFS/FMS Tracker

Totally Terrible Tuesday

Jul 27, 2010 - 0 comments
Tags:

side effects

,

Pain

,

medication

,

numbness

,

Cold

,

vision

,

lyrica

,

nerve pain

,

journaling

,

aphasia



Today is a bad day again.  :(   I have the super Lyrica Fog, where it feels like everything is moving at slow speed or something.  It litperally feels like I remember feeling when you are soooooo wasted you cannot stand up. (from alcohol)I feel all wobly and look like it too I think.  It is a very weird feeling, and it is rather unpleasant.  especially combined with nblurry vision and randomly falling asleep at socially nnaceptable hours.

I feel as though I cannot find the words I want when I need them, which is apparently a common side effect.  But from where I am standing, it seems rather like poison that can happen to have a positive effect once in awhile..

I cannot help but be suspicious of the products of a company who is in league with the corporate lobbysits and insurance companies, getting payed thousands of dollars per month by my insurance company, in exchange for pounds of pills that might as well have a skull and crossbones on their labels, yet are instead marketed as the new holy grail of medications, with happy sounding names and smiling people in the commercials.

In truth it is a chemical whch has multiple effects on my body.  I have not yet decided if the effects of this chemical are net positive or net negative for me.  I am told I must wait a few months before cataloging  this new chemical as medication or poison.

Fine I will.  But I write this in defiance of you Lyrica, because I already dislike you for making me feel too tired to even read.  So I will type this entiure journal entry.  Even if just to prove to myself that I can do it even though I want to be doing laundry and cannot muster the strength.  Even if holding my hands av=bove the keyboard makes my arms tingle and my fingers twitch alternating pain and cold dead numbness.

Oh yes Lyrica, I do bite my thumb at thee.

bad day

Jul 25, 2010 - 0 comments
Tags:

bad day

,

Ugh!

,

cfs/fms tracker

,

lyrica



Wow.  Very very very bad day physically.  Literally ALL DAY.  one of the worst I have had in awhile I would say.  ugh.

CFS/FMS Tracker

lyrica induced issues

Jul 21, 2010 - 0 comments

The lyrica:  I hope it is working.  I hope it will work.  I also hope the side effects equalize once I have fully stepped up.  Cuz this kind of *****.  I feel dumber than my normal "I feel dumb" fogginess issue.  aggravation!  Serenity NOW!

CFS/FMS Tracker